Algorithmic unsolvability of the problem of completeness recognition for finite automata
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 35-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a7,
author = {M. I. Kratko},
title = {Algorithmic unsolvability of the problem of completeness recognition for finite automata},
journal = {Doklady Akademii Nauk},
pages = {35--37},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a7/}
}
M. I. Kratko. Algorithmic unsolvability of the problem of completeness recognition for finite automata. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 35-37. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a7/